# SDR FDEA200906252306

- Difficulty date: June 25, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 65B400482
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 199 WEATHER RADAR MOUNT AROUND MOUNT BOLTS CORRODED.  CORROSION ON WEATHER RADAR MOUNT FOUND EXCEEDED SRM LIMITS.  MOUNT REMOVED AND REPLACED IAW AMM 34-43-07 REV. 4.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
